# SDR SWAA2025012878730

- Difficulty date: December 17, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CRACKED INTERCOSTAL IN PASSENGER CABIN FLOOR STRUCTURE AT BS360+4 WL208 LBL19. THERE IS CRACKED INTERCOSTAL IN PASSENGER CABIN FLOOR STRUCTURE AT BS360-6 WL208 LBL11.<[01] REMOVED AND REPLACED INTERCOSTAL AT BS 344 TO BS 360 LBL 11 WL 208 PER SRM 51-40-05-0G-0 AND BOEING DWG 141A5400 REV. A.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
